Strong consistency of nonparametric Bayes density estimation on compact metric spaces with applications to specific manifolds
Abhishek Bhattacharya () and
David Dunson ()
Annals of the Institute of Statistical Mathematics, 2012, vol. 64, issue 4, pages 687-714
Keywords: Nonparametric Bayes; Density estimation; Posterior consistency; Sample-dependent prior; Riemannian manifold; Hypersphere; Shape space (search for similar items in EconPapers)
References: Add references at CitEc
Citations Track citations by RSS feed
Downloads: (external link)
Access to full text is restricted to subscribers.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: http://EconPapers.repec.org/RePEc:spr:aistmt:v:64:y:2012:i:4:p:687-714
Ordering information: This journal article can be ordered from
Access Statistics for this article
Annals of the Institute of Statistical Mathematics is edited by G. Kitagawa
More articles in Annals of the Institute of Statistical Mathematics from Springer
Series data maintained by Guenther Eichhorn ().